# SDR K11A2023071800220

- Difficulty date: April 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 43,027 hours, 23,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 950-950a
- Part time: 43,027 hours, 23,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION ON WINDOW FORGING BETWEEN STA 950 AND 950A STRINGR 11R AND 13R.
